# SDR HNAA2025031200165

- Difficulty date: February 7, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2083 LH IB OMEGA BEAM ANGLE TO WING BOX CRACKED AT BTW FR47-50.  RAR ANGLE IAW SRM 51-40-02
